Translator Disclaimer
December 2013 Vector-valued Maximal Inequalities on Weighted Orlicz-Morrey Spaces
Kwok-Pun HO
Tokyo J. Math. 36(2): 499-512 (December 2013). DOI: 10.3836/tjm/1391177984

Abstract

The Fefferman-Stein vector-valued maximal inequalities are established for weighted Orlicz-Morrey spaces. As an application of these inequalities, a framework of weighted Triebel-Lizorkin-Orlicz-Morrey spaces is proposed.

Citation

Download Citation

Kwok-Pun HO. "Vector-valued Maximal Inequalities on Weighted Orlicz-Morrey Spaces." Tokyo J. Math. 36 (2) 499 - 512, December 2013. https://doi.org/10.3836/tjm/1391177984

Information

Published: December 2013
First available in Project Euclid: 31 January 2014

zbMATH: 1295.42005
MathSciNet: MR3161571
Digital Object Identifier: 10.3836/tjm/1391177984

Subjects:
Primary: 42B25
Secondary: 42B35, 46A80, 46E30, 46E40

Rights: Copyright © 2013 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.36 • No. 2 • December 2013
Back to Top